3 results for Shinn-Der Sheu.

Parameters for your search query:
Keyword    Shinn-Der Sheu

Open AccessArticle
Export: RIS | BibTeX | EndNote
Evaluation of Triple Integrals
American Journal of Systems and Software. 2014, 2(4), 85-88. DOI: 10.12691/ajss-2-4-1
Pub. Date: July 11, 2014Views: 12450Downloads: 6416Citations: 6
Open AccessArticle
Export: RIS | BibTeX | EndNote
Using Area Mean Value Theorem to Solve Some Double Integrals
Turkish Journal of Analysis and Number Theory. 2014, 2(3), 75-79. DOI: 10.12691/tjant-2-3-4
Pub. Date: July 03, 2014Views: 10566Downloads: 5629Citations: 9
Open AccessArticle
Export: RIS | BibTeX | EndNote
Infinite Series Forms of Double Integrals
International Journal of Data Envelopment Analysis and *Operations Research*. 2014, 1(2), 16-20. DOI: 10.12691/ijdeaor-1-2-1
Pub. Date: July 03, 2014Views: 10801Downloads: 5695
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals



Article Types